# SDR ASAA0944809

- Difficulty date: March 18, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 54,119 hours, 32,562 cycles
- System (JASC): 5240 · Service Doors
- Part: Strap
- Part number: 696985411
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR AFT STRAP CRACKED AT LOWER STOP FITTING ATTACH BOLT.  REPAIRED FWD GALLEY DOOR AFT STRAP.
